# SDR ABXR2012043000048

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 73,024 hours, 22,479 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102536
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND SHEAR TIE AT FS 1087, STR 33 & 34 CORRODED.  R & R SHEAR TIE IAW SRM AND DWG.
